# SDR UALA2011092905290

- Difficulty date: September 28, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,245 hours, 21,754 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: S251N2062
- Part serial: 6
- Condition: Faulty
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, STATUS MESSAGE FORELEVATOR ASYMETRY.  ACCOMPLISHED FIM TSK 27-09-00 PG 161, BOTH SAMS SHOW YELLOW FAULT BALL AFTER THEIR RESPECTIVE TESTS.  REPLACED ELEVATOR ASYMMETRY LIMITER ACTUATOR PER MM.
